Alert archive / Ohio / Flood Watches in 2018

Flood Watch 1, NWS Cleveland, OH

January 11, 20187 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flood watch at Jan 11, 2018, 12:08 PM EST for 7 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 11, 2018, 7:00 PM EST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2018, 12:08 PM EST (17:08 UTC)
In effect from
Jan 11, 2018, 7:00 PM EST
Expired
Jan 13, 2018, 3:26 AM EST
In force
32 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH, Mahoning County, OH, Portage County, OH, Stark County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 5.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

131 
WGUS61 KCLE 111708
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Cleveland OH
1208 PM EST Thu Jan 11 2018

...Heightened Risk of Ice Jam Related Flooding...

.Periods of rain will move into the area this afternoon through
midday Friday. The rain in combination with snowmelt, primarily 
along the snowbelt, will produce enough runoff to raise rivers. 
The existing ice cover is expected to break up due to weakening 
from melting and the rising river levels. The ice floes will 
likely collect along area bridges, bends in the rivers, and 
islands leading to jamming. 


OHZ012>014-022-023-032-033-089-PAZ001>003-120115-
/O.NEW.KCLE.FA.A.0001.180112T0000Z-180113T1200Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Ravenna, 
Warren, Canton, Youngstown, Ashtabula, Erie, Edinboro, 
and Meadville
1208 PM EST Thu Jan 11 2018

...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH
SATURDAY MORNING...

The National Weather Service in Cleveland has issued a

* Flood Watch for portions of northeast Ohio and northwest 
  Pennsylvania, including the following areas, in northeast 
  Ohio, Ashtabula Inland, Ashtabula Lakeshore, Geauga, Lake, 
  Mahoning, Portage, Stark, and Trumbull. In northwest 
  Pennsylvania, Crawford, Northern Erie, and Southern Erie. 

* From 7 PM EST this evening through Saturday morning

* Rainfall across the watch area will be up to an inch before
  transitioning over to a wintery mix Friday afternoon. This
  rainfall in combination with snowmelt will produce enough runoff
  to cause localized flooding. Compounding flooding concerns is
  the existing ice cover along area rivers. Most of the ice is
  expected to break up and could produce ice jam flooding.

* Ice jam flooding is unpredictable and can result in erratic
  water rises and falls. Water can quickly build behind ice jams
  flooding homes and businesses. Freezing temperatures over the
  weekend could harden any jams that occur over the next 48 hours. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
6 follow-up statements
522 
WGUS61 KCLE 120205
FFACLE

Flood Watch
National Weather Service Cleveland OH
905 PM EST Thu Jan 11 2018

...Heightened Risk of Ice Jam Related Flooding...

.Periods of rain will continue through midday Friday. The rain in
combination with snowmelt, primarily along the snowbelt, will 
produce enough runoff to raise rivers. The existing ice cover is 
expected to break up due to weakening from melting and the rising 
river levels. The ice floes will likely collect along area 
bridges, bends in the rivers, and islands leading to jamming.

OHZ012>014-022-023-032-033-089-PAZ001>003-121015-
/O.CON.KCLE.FA.A.0001.000000T0000Z-180113T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Ravenna, 
Warren, Canton, Youngstown, Ashtabula, Erie, Edinboro, 
and Meadville
905 PM EST Thu Jan 11 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* Portions of northeast Ohio and northwest Pennsylvania, 
  including the following areas, in northeast Ohio, Ashtabula 
  Inland, Ashtabula Lakeshore, Geauga, Lake, Mahoning, Portage, 
  Stark, and Trumbull. In northwest Pennsylvania, Crawford, 
  Northern Erie, and Southern Erie. 

* Through Saturday morning

* Rainfall across the watch area will be up to an inch before
  transitioning over to a wintry mix Friday afternoon. This 
  rainfall in combination with snowmelt will produce enough runoff
  to cause localized flooding. Compounding flooding concerns is 
  the existing ice cover along area rivers. Most of the ice is 
  expected to break up and could produce ice jam flooding. 

* Ice jam flooding is unpredictable and can result in erratic 
  water rises and falls. Water can quickly build behind ice jams 
  flooding homes and businesses. Freezing temperatures over the 
  weekend could harden any jams that occur over the next 48 
  hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
294 
WGUS61 KCLE 120735
FFACLE

Flood Watch
National Weather Service Cleveland OH
235 AM EST Fri Jan 12 2018

...Heightened Risk of Ice Jam Related Flooding...

.Periods of rain will continue through early this afternoon. The 
rain in combination with snowmelt will produce enough runoff to 
raise rivers. The existing ice cover is expected to break up due 
to weakening from melting and the rising river levels. The ice 
floes will likely collect along area bridges, bends in the rivers,
and islands leading to possible jamming.

OHZ012>014-022-023-032-033-089-PAZ001>003-121545-
/O.CON.KCLE.FA.A.0001.000000T0000Z-180113T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Ravenna, 
Warren, Canton, Youngstown, Ashtabula, Erie, Edinboro, 
and Meadville
235 AM EST Fri Jan 12 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* Portions of northeast Ohio and northwest Pennsylvania, 
  including the following areas, in northeast Ohio, Ashtabula 
  Inland, Ashtabula Lakeshore, Geauga, Lake, Mahoning, Portage, 
  Stark, and Trumbull. In northwest Pennsylvania, Crawford, 
  Northern Erie, and Southern Erie. 

* Through Saturday morning

* Rainfall across the watch area could approach an inch before a
  transition to a wintry mix occurs this afternoon. This rainfall
  in combination with snowmelt will produce enough runoff to 
  cause localized flooding. Compounding flooding concerns is the 
  existing ice cover along area rivers. Most of the ice is 
  expected to break up and could produce ice jam flooding. 

* Ice jam flooding is unpredictable and can result in erratic 
  water rises and falls. Water can quickly build behind ice jams 
  flooding homes and businesses. Freezing temperatures over the 
  weekend could harden any jams that occur over the next 48 
  hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
416 
WGUS61 KCLE 121524
FFACLE

Flood Watch
National Weather Service Cleveland OH
1024 AM EST Fri Jan 12 2018

...Heightened Risk of Ice Jam Related Flooding...

.Periods of rain will continue through early this afternoon. The
rain in combination with snowmelt will produce enough runoff to
raise rivers. The existing ice cover is expected to break up due
to weakening from melting and the rising river levels. The ice
floes will likely collect along area bridges, bends in the
rivers, and islands leading to possible jamming.

OHZ012>014-022-023-032-033-089-PAZ001>003-122330-
/O.CON.KCLE.FA.A.0001.000000T0000Z-180113T1200Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Ravenna, 
Warren, Canton, Youngstown, Ashtabula, Erie, Edinboro, 
and Meadville
1024 AM EST Fri Jan 12 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* Portions of northeast Ohio and northwest Pennsylvania, 
  including the following areas, in northeast Ohio, Ashtabula 
  Inland, Ashtabula Lakeshore, Geauga, Lake, Mahoning, Portage, 
  Stark, and Trumbull. In northwest Pennsylvania, Crawford, 
  Northern Erie, and Southern Erie. 

* Through Saturday morning

* Rainfall is expected to transition over to mixed precipitation
  and then snow this afternoon. Additional rainfall will be a
  quarter of an inch or less. Runoff from this and earlier
  rainfall in combination with snowmelt is causing rivers to rise.
  Ice cover on the rivers and creeks are causing ice jams to
  develop. 

* Ice jam flooding is unpredictable and can result in erratic 
  water rises and falls. Water can quickly build behind ice jams 
  flooding homes and businesses. Freezing temperatures over the 
  weekend could harden any jams that occur over the next 48 
  hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
131 
WGUS61 KCLE 122018
FFACLE

Flood Watch
National Weather Service Cleveland OH
318 PM EST Fri Jan 12 2018

...Heightened risk of ice jam related flooding will continue 
through Saturday morning...

OHZ012>014-022-023-032-033-089-PAZ001>003-130430-
/O.CON.KCLE.FA.A.0001.000000T0000Z-180113T1200Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Ravenna, 
Warren, Canton, Youngstown, Ashtabula, Erie, Edinboro, 
and Meadville
318 PM EST Fri Jan 12 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* Portions of northeast Ohio and northwest Pennsylvania, 
  including the following areas, in northeast Ohio, Ashtabula 
  Inland, Ashtabula Lakeshore, Geauga, Lake, Mahoning, Portage, 
  Stark, and Trumbull. In northwest Pennsylvania, Crawford, 
  Northern Erie, and Southern Erie. 

* Through Saturday morning

* Flooding is being reported in the watch area in combination of
  rainfall, snowmelt, and ice jams. Most areas received an inch to
  an inch and a half of rainfall before seeing a transition over
  to snow. Rivers will continue to rise through late tonight
  before receding Saturday morning. Ice jams can delay the 
  recession if they are obstructing flow or creating backwater. 
  The ice floes will likely collect along area bridges, bends in 
  the rivers, and islands leading to possible jamming. 

* Ice jam flooding is unpredictable and can result in erratic
  water rises and falls. Water can quickly build behind ice jams
  flooding homes and businesses. Freezing temperatures over the
  weekend will harden ice jams in place. Please report ice jams to
  the National Weather Service or local law enforcement. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
474 
WGUS61 KCLE 130326
FFACLE

Flood Watch
National Weather Service Cleveland OH
1026 PM EST Fri Jan 12 2018

...Heightened risk of ice jam related flooding will continue
through Saturday morning...

OHZ012>014-022-023-032-033-089-PAZ001>003-131130-
/O.CON.KCLE.FA.A.0001.000000T0000Z-180113T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Ravenna, 
Warren, Canton, Youngstown, Ashtabula, Erie, Edinboro, 
and Meadville
1026 PM EST Fri Jan 12 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

The Flood Watch continues for

* Portions of northeast Ohio and northwest Pennsylvania, 
  including the following areas, in northeast Ohio, Ashtabula 
  Inland, Ashtabula Lakeshore, Geauga, Lake, Mahoning, Portage, 
  Stark, and Trumbull. In northwest Pennsylvania, Crawford, 
  Northern Erie, and Southern Erie. 

* Until 7 AM EST Saturday

* Flooding is being reported in the watch area in combination of
  rainfall, snowmelt, and ice jams. Most areas received an inch to
  an inch and a half of rainfall before seeing a transition over
  to snow. A widespread 2 to 3 inches has been reported this
  evening.  Rivers will continue to rise through late tonight 
  before receding Saturday morning. Ice jams can delay the 
  recession if they are obstructing flow or creating backwater. 
  The ice floes will likely collect along area bridges, bends in 
  the rivers, and islands leading to possible jamming. 

* Ice jam flooding is unpredictable and can result in erratic 
  water rises and falls. Water can quickly build behind ice jams 
  flooding homes and businesses. Freezing temperatures over the 
  weekend will harden ice jams in place. Please report ice jams 
  to the National Weather Service or local law enforcement. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
876 
WGUS61 KCLE 130826
FFACLE

Flood Watch
National Weather Service Cleveland OH
326 AM EST Sat Jan 13 2018

OHZ012>014-022-023-032-033-089-PAZ001>003-130930-
/O.CAN.KCLE.FA.A.0001.000000T0000Z-180113T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
Including the cities of Mentor, Chardon, Jefferson, Ravenna, 
Warren, Canton, Youngstown, Ashtabula, Erie, Edinboro, 
and Meadville
326 AM EST Sat Jan 13 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of northeast Ohio and northwest
Pennsylvania has been cancelled. Rain changed over to snow
yesterday and temperatures dropped well below freezing. The cold
temperatures will cause previous runoff to begin to freeze slowing
the process. This will allow rivers and streams to begin to recede
through the day today and tonight.

$$

Lombardy

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Jan 11, 10:05 AM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Jan 11, 10:05 AM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1005 AM EST Thu Jan 11 2018

.SYNOPSIS...
A strong cold front will push east across the region tonight and
early Friday. A wave of low pressure will develop along the
front and pass well to the southeast of the area Friday night.
High pressure will build across the region through the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
Forecast updated to reflect current radar trends with regards to
rain across the area. Short term models in good agreement that
the bulk of rain will not impact the region until generally
early this afternoon...mainly from I-71 east. Otherwise...by
this evening...much of the rain will be confined to the far
Western and far Eastern part of the state.

Original discussion...Model uncertainties continues but
confidence is a little better than yesterday. Have gone ahead
and added a couple more counties to the watch area. Basically
all of our counties along and east of I-71 are now in the watch.
The models have been trending faster and further east with the
main surface features. If this trend continues the watch may
extend too far west. As it stands still expecting a period of
freezing rain across most of the areas on Friday. Will likely
need headlines for the entire area at some point. Fortunately
ice accums should remain under a tenth of an inch most areas.
Expect a fairly rapid transition to snow tomorrow afternoon.
Temps at 925 mb cool much faster than those at 850 mb which
means sleet is also a good possibility. If a lot of sleet does
fall then snow accums will have to come down. Right now expect
to see 4 to 5 inches right along the I-71 corridor including in
the Mansfield and Cleveland areas. Accums will go up as you head
further east as some banding is possible near the OH/PA border.
A few locations at the east end of the area could see 8 to 10
inches. The snow will wind down quickly Friday night and not
expecting much if any accumulation on Saturday except perhaps
over the east end of the area. The TOL area may be dry by 00Z
Saturday which is a big change from earlier forecasts.

For today just a few passing showers are expected through
midday. The precip will become more numerous this afternoon.
Have been watching the rivers and no problems have developed
yet. The snow pack is gone outside of the snowbelt and the area
should be able to handle the half inch to three quarters of an
inch of rain that will fall prior to the transition to snow.
Expect temps to remain nearly steady or slowly climb into
tonight. Readings will crash behind the front as it moves across
the area tonight and early Friday.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Broad upper level troughiness will persist over the eastern United
States through the weekend and will deepen as amplification of the
west coast ridge takes place. All in all, another round of cold
temperatures will take place as arctic air is allowed to plunge into
the Great Lakes region through this period.

Surface low pressure is progged to move northeast along the
Appalachian Mountains and bring with it mixed precipitation in the
extreme east and mostly snow to the west of the storm track.
Adequate moisture is expected to stream back west into the storm
system from the Atlantic Ocean.  As cold air advection takes place
at the surface and 850 mb temperatures drop well below freezing
Friday night, expecting only a few hours of mixed precipitation in
the extreme east before changing over to all snow.  Storm track has
been shifting slightly east with each model run and mixed
precipitation may change over to all snow earlier than expected.
Eventually, as storm system moves east of the area, snow will
gradually come to an end and transition into some lake effect snow
by Saturday night into Sunday.  Snow accumulations will be dropping
off Friday night into Saturday with the exit of the storm system. At
this time, 5 to 7 inches of snow can be expected after change over
to snow Friday night into Saturday. Ice accumulations Friday night
appear that it could possibly reach up to 2 tenths of an inch before
the changeover to snow as well.

Strong cold air advection will follow in the wake of the low
pressure system. Temperatures will drop back into the teens for lows
Friday night and not much of a rise for highs on Saturday staying in
the teens. Further strong cold air advection takes place Saturday
night through Sunday with lows in the single digits.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Long term pattern shows little in the way of change with very little
movement of the upper level trough axis. This will keep the arctic
air plunging south into the forecast area and keep temperatures in
the lower to middle 20s for highs each day and lows in the single
digits to teens.  Surface high pressure will build east across the
Ohio Valley region by mid week. High is expected to push the lake
effect snow threat out of the area.  However, no warm up is expected
during this period as cold air takes it's time retreating to the
east.

&&

.AVIATION /12Z Thursday THROUGH Monday/...
VFR weather continues at all of the taf sites this morning.
Still expecting widespread MVFR conditions to develop later
today with IFR weather tonight. Precip chances remain minimal
through midday with hit or miss showers this afternoon. Steadier
and more widespread precip will arrive toward sunset. Expect
cigs and possibly vsbys to dip to IFR once the steadier precip
arrives. A strong cold front will move over the west end of the
area by 12z Friday. Have put some sleet in the TOl and FDY
forecasts for the very end of the period. Will continue with a
low level wind shear most places today. Downsloping flow at ERI
and CLE are causing surface winds to gust to 25 knots already
so will omit a wind shear mention those sites.

OUTLOOK...Non-VFR expected Friday through much of the weekend.

&&

.MARINE...
Winds on the lake will be shifting from the southwest direction to a
northwest direction Friday with the passage of the cold front. Winds
are expected to increase a bit out of the north Friday night into
Saturday as a surface low pressure moves northeast along the
Appalachian Mountains.  Winds will diminish to light northwest by
Sunday and remain fairly light and variable through Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Watch from Friday afternoon through Saturday
     morning for OHZ011>014-020>023-029>033-037-038-047-089.
PA...Winter Storm Watch from Friday afternoon through Saturday
     morning for PAZ001>003.
MARINE...None.

&&

SYNOPSIS...Kubina
NEAR TERM...Riley/Kubina
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Kubina
MARINE...Lombardy
Hazardous weather outlook, Jan 11, 3:38 AM EST, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
338 AM EST Thu Jan 11 2018

OHZ003-006>010-017>019-027-028-036-120845-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-
338 AM EST Thu Jan 11 2018

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and Tonight.

A significant warm-up will continue through tonight. This will
support extensive snowmelt and river rises. Minor flooding will be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rain will change to snow on Friday with a period of freezing rain and
sleet also possible. Some slight ice accumulations along with a
few inches of snow could occur.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-020>023-029>033-037-038-047-089-PAZ001>003-120845-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-
Richland-Ashland-Wayne-Stark-Mahoning-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
338 AM EST Thu Jan 11 2018

...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

A significant warm-up will continue through tonight. This will
support extensive snowmelt and river rises. Minor flooding will be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-120845-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
338 AM EST Thu Jan 11 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:35 PM ESTWinter Storm WarningCLEAshtabula, Cuyahoga, Geauga, Holmes, Lake, Mahoning and 6 more38 hr
Jan 11, 3:35 PM ESTWinter Weather AdvisoryCLEAshland, Crawford, Erie, Hancock, Huron, Knox and 10 more36 hr

Nearby

Flood Watches in Ohio, 2018Flood Watches in Pennsylvania, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.